# SDR UPS04242437

- Difficulty date: May 14, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- Engine: Pwa JT8D5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 ENG FWD MOUNT HOLES HAVE PITTING CORROSION IN BOTH IB HOLES.  HOLES REPAIRED IAW UPS EO B727-5440-11592.
